# SDR DALA2024082408416

- Difficulty date: August 24, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N113DX
- Make and model: Airbus A321-211
- Aircraft serial: 10100
- Aircraft time: 10,545 hours, 4,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1013, ON SVC CK FOUND SEATS 20 ABC & 21ABC EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED EPSU 12WL. (LP 6153232)
